# SDR FDEA201106092180

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT SIDE WALL ATTACH ANGLE AT FRAME 640 S25R- S26R CORRODED AND GOUGED. REMOVED CORROSION IAW SRM 51-10-02 CHECKED LIMITS OF SIDE WALL ANGLE AT FS 640   S25R-S26R.  MATERIAL THICKNESS .050 REMOVED MAT .015 REMANING MAT .035 FOUND TO BE   OUT OF LIMITS IAW 53-00-53, FIG 101, DETAIL 5 FABRICATED NEW ANGLE ON TRAVLER TII/ 882795.   INSTALLED NEW ANGLE AT FS 640 S25R -S26R IAW SRM 51-40-02.
